# SDR AALA202312209894

- Difficulty date: September 24, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,670 hours, 36,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077203
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AS PART OF THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK WINDSHIELD FRAMING PER EA 348296 THE RIGHT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0 NEEDS TO BE REPLACED. MAINTENANCE REPLACED THE RIGHT HAND CONTINUITY FITTING PER EA348296.
